MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 58; HIP CEMENTLESS SHELL

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 58; HIP CEMENTLESS SHELL
Catalog Number 01.26.45.0058
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 july 2023: lot 2248533: 32 items manufactured and released on 12-apr-2023.Expiration date: 2028-mar-25.No anomalies found related to the problem.To date, 18 items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved batch reviews performed on 19 july 2023: sms solid 01.36.052 sms solid stem std size 12 (k181693) lot 2204985: 10 items manufactured and released on 10-aug-2022.Expiration date: 2027-jul-27.No anomalies found related to the problem.To date, 4 items of the same lot have been sold with no similar reported event during the period of review.Mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot 2311347: 200 items manufactured and released on 31-may-2023.Expiration date: 2028-may-08.No anomalies found related to the problem.To date, 68 items of the same lot have been sold with no similar reported event during the period of review.Liner: mectacer 01.29.414 ceramic liner ø 36 / f (not marketed in us) lot 2310194: 90 items manufactured and released on 10-may-2023.Expiration date: 2028-apr-15.No anomalies found related to the problem.To date, 9 items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
About 3 weeks after the primary surgery the implants were revised due to infection.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 58
Common Device Name
HIP CEMENTLESS SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17412886
Report Number3005180920-2023-00604
Device Sequence Number15239960
Product Code LZO
UDI-Device Identifier07630030807800
UDI-Public07630030807800
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.26.45.0058
Device Lot Number2248533
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Initial Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale